# SDR CA190405013

- Difficulty date: April 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Reference Unit
- Part number: 6229819104
- Condition: Failed
- Location: Nr 1
- Part time: 40,511 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) CAPTAIN SIDE ALTIMETER DISPLAYING NEG AND ALTIMETER IS INDICATING 800FT WHILE AT 3600 FT PRESSURE ALTITUDE. (TC# 20190405013)
